# SDR SIMA20210502001

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 40,218 hours, 35,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY EXIT SIGN INOP-C/A-RAR #3 EMERGENCY BATTERY AND CHARGER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. NO FIX. RAR #4 INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPC GOOD. END.
